# SDR ABXA050141

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: SB0952008945
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTER PAN AT FASTENER AFT EDGE STOP NR 3.  REPAIRED CRACK IAW DC-9 SRM 52-03.
